# SDR SWAA2024101637139

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI-INSPECTION PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75 2024-565566<[01] REPLACED BRAKE CHANNEL LOCATED ON BS 540; BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
